# SDR GTIA030267

- Difficulty date: April 9, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN RIGHT SIDE STATION 200 TO STATION 256, FLOOR PANEL SOFT/MUSHEY DETERIORATED INSERTS CORRODED.  FABRICATED NEW FLOORBOARD.  (M)
